# SDR 2024FA0000790

- Difficulty date: October 25, 2024
- Submitted: October 25, 2024
- Operation: General aviation
- Engine: Rroyce RB211TRENT76
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Hp Turbine
- Part number: FM9678
- Part serial: MD4100073
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ENGINE WAS INDUCTED IN SANAD FOR LEVEL 2 CHECK & REPAIR. UPON REMOVAL OF THE HPT ROTOR FROM THE HP SYSTEM, THE FOLLOWING WAS OBSERVED: 1. NGV ASSEMBLY FOUND 7 BOLTS LOOSE, MISSING SPACER AND WASHER. 2. NGV ASSEMBLY NOTED WITH MULTIPLE IMPACT DAMAGE. 3. HPT BLADES NOTED WITH MULTIPLE IMPACT DAMAGE.  4. HPT DISC FRONT FACE FIR TREE NOTED WITH MULTIPLE IMPACT DAMAGE.  WHERE WAS THE PROBLEM DETECTED: SANAD, DURING THE DISASSEMBLY.  PROBLEM DETECTED 22-OCT-2024. HOW DETECTED: HP SYSTEM WAS DISASSEMBLED AS PER THE REQUIREMENT AND FINDINGS WERE NOTICED AFTER THE REMOVAL OF THE HPT ROTOR FROM THE HP SYSTEM.
